# SDR 9511222712

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Tail Skid
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB UPON GEAR RETRACTION, TAIL SKID INDICATION REMAINED ILLUMINATED.  RECYCLED GEAR TO NO AVAIL.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED AND LUBED TAIL SKID INDICATION SWITCH.  OPERATIONAL CHECK NORMAL.
